Isolated patellofemoral osteoarthritis

Donell, Simon T. and Glasgow, Malcolm M. G. (2007) Isolated patellofemoral osteoarthritis. The Knee, 14 (3). pp. 169-176. ISSN 1873-5800

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:09
Last Modified: 24 Oct 2022 01:19
DOI: 10.1016/j.knee.2006.11.002

Actions (login required)

View Item View Item